# SDR DALA1053140909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: S93614317
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4,  FOUND VERTICAL STAB LT SIDE STA YV-170 AND ZV-174 SKIN CUTOUT GOUGED IN RADIUS.  MEASURED DEPTH OF GOUGE, .046 MEASURED ORIG MAT. 0.062 IAW SRM 55-32-00, FIG 3, SHT 2. REMAINING MAT. 0.016, FOUND TO BE OUT OF LIMITS IAW SRM 55-01, FIG 1, RECEIVED NEW SKIN PANEL PN S936143-17.  R & R SKIN IAW SRM 51-30-2 AND 51-30-5. PERFORMED SUCCESSFUL TESTING OF PRIMARY TRIM MOTOR HEATER IAW AMM 27-40-01.
